# SDR IPXA2015090493129

- Difficulty date: August 21, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB7441174471
- Condition: Corroded
- Location: Center Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON CENTER WING UPPER SKIN BETWEEN STR 14 AND 15 XCW -101.  ACCOMPLISHED PERMANENT BLEND REPAIR ON CENTER WING UPPER SKIN BETWEEN STR 14 AND 15 AT XCW -101 IAW EA 011-5730-01-A5933, REV I/R AND EO MD11-5730-58608-A.
